# SDR AALA20150225013

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T2540
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BOTTOM OF INTERCOSTAL IN AFT CARGO COMPARTMENT CEILING AT APPROX FS 1197+40 & RBL 43.  R & R INTERCOSTAL IAW AARD51-00-05.
